# SDR WRLA98080

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Ge CF680C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Relay
- Part number: 07P954
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF ROLL, NR 3 ENGINE EXPERIENCED HIGH EGT (661 DEGREES CELSIUS).  FLIGHT CREW ELECTED TO ABORT TAKEOFF (80 KNOTS).  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND 2.95 BLEED VALVE STUCK IN THE OPEN POSITION.  FURTHER INVESTIGATION FOUND THE BLEED VALVE RELAY CORRODED AND FROZEN.  REPLACED RELAY AS A PRECAUTION, REPLACED BLEED VALVE SOLENOID.  ENGINE HOT SECTION WAS BOROSCOPED PER MM REQUIREMENTS WITH NO FAULTS NOTED.  PERFORMED HIGH POWER GROUND RUNS WITH NOT FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
